# SDR AALA20150622003

- Difficulty date: June 22, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 66,677 hours, 8,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEAT 2G FWD PROXIMITY LIGHT INOPERATIVE.  R & R PROXIMITY LIGHT ASSEMBLY.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-05.  SYS CHECKED NORMAL.
